Solitons in optical fiber Bragg gratings with dispersive reflectivity by extended trial function method

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M. R.

OPTIK, vol.182, pp.88-94, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.12.156
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.88-94
  • Keywords: Solitons, Bragg gratings, Constraints, DUAL-CORE SYSTEM, EQUATION
  • Yozgat Bozok University Affiliated: Yes


This paper retrieves optical solitons in fiber Bragg gratings, with dispersive reflectivity, by extended trial function approach. Bright and singular soliton solutions are listed and the corresponding integrability conditions are also enumerated.